圆锥壳结构自振特性的多项式解  被引量:1

Polynomial Solution of Free Vibration Properties of Conical Shell Structures

在线阅读下载全文

作  者:江滨[1] 李红云[1] 杨耀文[2] 刘正兴[1] 

机构地区:[1]上海交通大学船舶海洋与建筑工程学院工程力学系,上海200030 [2]新加坡南洋理工大学土建与环境工程系,新加坡639798

出  处:《力学季刊》2005年第3期361-365,共5页Chinese Quarterly of Mechanics

基  金:国家自然基金重点项目(10132010)

摘  要:本文研究了圆锥壳结构自振特性的多项式解。文中利用Hamilton原理,采用Love薄壳简化假设,设位移为不受边界条件限制的多项式解,通过求解能量法的特征方程得到结构的自然频率。文中给出了数值算例。与有限元模拟得到的结果比较,吻合得非常好。The polynomial solution of free vibraiton properties of conical shell structures was studied. From Hamilton's principle, applying the Love's simplification for thin shell, the displacements were assumed to be polynomial functions which are not limited by boundary conditions. The nature frequencies were calculated by solving proper characteristic equation. The numerical results are given. By comparison with finite element simulation, the results agree very well.

关 键 词:圆锥壳 多项式解 自然频率 

分 类 号:O35[理学—流体力学] O241[理学—力学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象